MAUDE Adverse Event Report: MPRI MYOCARDIAL LEAD; ELECTRODE, PACEMAKER, PERMANENT

MPRI MYOCARDIAL LEAD; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5071-25
Medical Device Problem Codes Low impedance (2285); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient's right ventricular (rv) lead and right atrial (ra) lead exhibited high thresholds.It was further noted that the implantable pulse generator (ipg) battery longevity estimator measurement was not available, however, the battery voltage was available.The device and leads remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported low impedance was noted on the ra lead and rv leads.The longevity estimate was low on the ipg.The ipg and leads remains in use.

Brand Name
MYOCARDIAL LEAD
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7255866
Report Number2649622-2018-01425
Device Sequence Number16433769
Product Code DTB
UDI-Device Identifier00681490124300
UDI-Public00681490124300
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/14/2016
Device Model Number5071-25
Device Catalogue Number5071-25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date02/08/2018
Supplement Report FDA Received Date11/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR